Question

 Mother with MS used Capzasin, now she is in horrible pain! PLEASE HELP!!?

Answer it has cayenne pepper in it which can cause burning and looks like it has triggerdd her nerve pain...the one thing that can help sometimes is soaking in something like milk just like when you eat c... Read More »
http://answers.yahoo.com//question/index?qid=20080627161531AA3n8NP

Top Q&A For: Mother with MS used Capzasin, now she is in hor...

Please Help!! horrible toothache followed by burning chest. shooting pain up to head!!!?

Go to the dental college in your area they do excellent work and they give a huge discount. You have to address the toothache it will only get worse
http://answers.yahoo.com/question/index?qid=20130419105033AA67SuD

Please help. i have a child with a severe earache i have used the pain ear drops and its not helped at all,i?

I picked my daughter up from school a few weeks ago, and she was sitting in her teachers lap screaming to the top of her lungs because of her ears. I took her straight to the doctor, and they said ... Read More »
http://answers.yahoo.com//question/index?qid=20071117213119AACNtsk

This is horrible. please help me! ?

I did something horrible please help!!!!!!!!!!?


feedback
loading